# SDR DALA2023042103156

- Difficulty date: April 21, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 22,956 hours, 8,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3856, AFT RIGHT OVERWING EXIT DOOR EMERGENCY EXIT LIGHT LENS MISSING. CORRECTIVE ACTION: REPLACED LENSE. (LP 4670623)
